# SDR DALA2025100207169

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1229629) CRACK (3 EAS) ON LOWER SKIN STAB STA 101.90, 138.70 AND 147.90 AT RH HORIZONTAL STABILIZER. LOWER SKIN STAB STA 101.90, 138.70 AND 147.90 AT RH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
